# SDR DXTA2011080104675

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 9,254 hours, 7,285 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 2345
- Condition: Malfunctioned
- Location: Left
- Part time: 2,674 hours, 2,181 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PFD: "HEADING FAILURE - SINGLE" AT ALTITUDE.  R & R LT AHRS COMPUTER.  OPS CHECKED GOOD.  WORK DONE IAW MM 34-21-01.
